MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CMV IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS

ROCHE DIAGNOSTICS ELECSYS CMV IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS
Catalog Number 07027133190
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys cmv igm results for 1 patient sample on an unknown cobas analyzer compared to a competitor analyzer.The roche result was negative.The sample was tested on a vidas analyzer and the result was positive.
 
Additional Manufacturer Narrative
The analyzer serial number was not provided.The investigation is ongoing.
 
Additional Manufacturer Narrative
On (b)(6) 2025, specific results were provided for 3 separate samples from the patient.On (b)(6) 2025, the cmv igm result was negative.The sample was tested on a vidas analyzer and the cmv igm result was positive.On (b)(6) 2025, the cmv igm result was negative.The sample was tested on a vidas analyzer and the cmv igm result was positive.A third sample was collected 3 weeks later and the cmv igm result was negative.The investigation determined that the results provided are indicative of an early cmv infection.Individuals at the early stage of acute infection may not exhibit detectable amounts of cmv igm antibodies.In some individuals, a borderline or low positive result with the elecsys cmv igg assay may be found and indicate an early acute infection.A second sample should be tested within 2-3 weeks.The detection of cmv igm and/or a significant increase of the elecsys cmv igg antibody titer in the second sample supports the diagnosis of an acute cmv infection.The investigation did not identify a product problem.The elecsys cmv igm assay performs within specification.

Brand Name
ELECSYS CMV IGM
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23619401
Report Number1823260-2025-04781
Device Sequence Number10090454
Product Code LFZ
UDI-Device Identifier04015630940189
UDI-Public04015630940189
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K142133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027133190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age34 YR
Patient SexFemale